Advertisement

Banach Spaces pp 106-115 | Cite as

Random subspaces of proportional dimension of finite dimensional normed spaces: Approach through the isoperimetric inequality

  • V. D. Milman
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1166)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [D]
    S.J. Dilworth, The cotype constant and large Euclidean subspaces of normed spaces, Preprint.Google Scholar
  2. [DMT]
    W.J. Davis, V.D. Milman, N. Tomczak-Jaegermann, The distance between certain n-dimensional spaces, Israel J. Math., 39 (1981), 1–15.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [FLM]
    T. Figiel, J. Lindenstrauss, V.D. Milman, The dimension of almost spherical sections of convex bodies, Acta Math. 139 (1977), 53–94.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [FT]
    T. Figiel, N. Tomczak-Jeagermann, Projections onto Hilbertian subspaces of Banach spaces, Israel J. Math. 33 (1979), 155–171.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [K]
    B.S. Kashin, Diameters of some finite dimensional sets and of some classes of smooth functions, IZV. ANSSSR, Ser. Math. 41 (1977), 334–351.Google Scholar
  6. [L]
    D.R. Lewis, Ellipsoids defined by Banach ideal norms, Mathematika, 26 (1979), 18–29.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [M1]
    V.D. Milman, New proof of the theorem of Dvoretzky on sections of convex bodies, Funct. Anal. Appl. 5(1971), 28–37 (Russian); English translationMathSciNetGoogle Scholar
  8. [M2]
    V.D. Milman, Almost Euclidean quotient spaces of subspaces of finite dimensional normed space, Proceedings Amer. Math. Soc., to appear. (1985)Google Scholar
  9. [M3]
    V.D. Milman, Volume Approach and Iteration Procedures in Local Theory of Normed Spaces, this volume.Google Scholar
  10. [MSch]
    V.D. Milman, G. Schechtman, Asymptotic Theory of Finite Dimensional Normed Spaces, Springe Lecture Notes, to appear.Google Scholar
  11. [S]
    S. Szarek, On Kashin almost Euclidean orthogonal decomposition of ℓ1n, Bull. Acad. Polon. Sci. 26 (1978), 691–694.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • V. D. Milman
    • 1
    • 2
  1. 1.Tel Aviv UniversityIsrael
  2. 2.I.H.E.S.France

Personalised recommendations